# SDR SWIA2021070759300

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 20R BETWEEN FS 364.00 Â€“ 379.00. MARKED.     (C-CHECK RO 7/5/2021)    REMOVED CORROSION ON STGR 20R BETWEEN FS364.00-FS379.00. WITHIN LIMITS. RESTORED FINISH PRESSURE CHECK GOOD. REF REO 670-53-21-2021 REV -- DATED 2021-04-27. COMPLIED WITH 51-900-1002-SKY
